# SDR SWIA202162435

- Difficulty date: September 26, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE AT FS319.00, STRINGER 21L MISS-DRILLED.    (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED NEW SPLICE AT STGR 21L FS319 REF CRJ700 SRM 51-42-06-001-001-A01, DWG SH 670-31810 REV -Y. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M337.
